# SDR CA120802009

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, RT AFTER TAKEOFF, THE CREW EXPERIENCED A LOW OIL PRESSURE WITH SMOKE IN COCKPIT AND CABIN.  THE CREW DECLARED AN EMERGENCY AND FLEW TO WHERE AN EMERGENCY LANDING WAS PERFORMED WITHOUT SHUTTING DOWN THE ENGINE.
